# SDR SWAA095870

- Difficulty date: September 14, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 40,482 hours, 32,605 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 806002
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT MLG UNSAFE LIGHT IND.  CYCLED THE GEAR LEVER AND INDICATION LIGHT REMAINED RED.  REMOVED AND REPLACED LEFT MLG UPLOCK SENSOR, M986, M988 LANDING GEAR LOGIC CARDS PER MM.
